# SDR EY2R9600126

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Cracked
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP HUB ASSY IS CRACKED
